# SDR HALA2021031200052

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 32,469 hours, 5,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 390 1L DOOR GOT STUCK IN THE DOOR WAY AFTER OPENING HANDLE. PUSHED ON DOOR AND SLIDE DEPLOYED. CORRECTIVE ACTION: REF NON ROUTINE CARD. REPLACED SLIDE. CHECKED DOOR SLIDE RIG PER HAL A330 AMM 52-11-14. SERVICED DOOR ASSIST BOTTLE. (1752681)
